CBS Reveals 2013-2014 Primetime SchedulePosted by Rachel Trongo - 17/05/13 at 07:05 pm
CBS has unveiled the network’s schedule for the 2013-2014 television season, and you can find the information—along with new series previews—after the jump!
When CSI: Crime Scene Investigation returns for its fourteenth season this fall, the crime drama will remain in its current Wednesday 10:00pm ET/PT timeslot. Now that CSI: New York has been cancelled, the Friday 9:00pm ET/PT timeslot will be filled with returning series Hawaii Five-0. Former CSI: NY writers/producers Steven Lilien and Bryan Wynbrandt have joined the Hawaii Five-0 staff as writers for the show’s upcoming fourth season. Former CSI actress Marg Helgenberger (Catherine Willows) makes her return to CBS with the mid-season series Intelligence.
Here is a day-by-day breakdown of the weekly schedule:
8:00-8:30pm ET/PT How I Met Your Mother
8:30-9:00pm ET/PT We Are Men (new series)
9:00-9:30pm ET/PT 2 Broke Girls
9:30-10:00pm ET/PT Mom (new series)
10:00-11:00pm ET/PT Hostages (new series) / Intelligence (mid-season, new series)
How I Met Your Mother returns to the Monday 8:00pm ET/PT timeslot to air its final season. 2 Broke Girls also returns in its previous 9:00pm ET/PT timeslot. The rest of the Monday night lineup is composed of new series. The single-camera comedy We Are Men debuts at 8:30pm ET/PT, focusing on “four single guys living in a short-term apartment complex who unexpectedly find camaraderie over their many missteps in love.” Here is the series preview:
Debuting at 9:30pm ET/PT, Mom is another new comedy starring Anna Faris as “a newly sober single mom raising two children in a world full of temptations and pitfalls.” Take a peek at the series with this preview:
Two new dramas will air in the 10:00pm ET/PT timeslot on Mondays this fall, starting with Hostages from Executive Producer Jerry Bruckheimer. Hostages is “a high-octane suspense drama starring Emmy Award winner Toni Collette as a premiere surgeon thrust into a chilling political conspiracy when her family is taken hostage by rogue FBI Agent Duncan Carlisle (Dylan McDermott).” Here’s the series preview:
Hostages will end its season in January, after which the timeslot will be occupied by Intelligence, “a dramatic thriller starring Josh Holloway as a high-tech intelligence operative enhanced with a super-computer microchip in his brain.” Former CSI leading lady Helgenberger will play Director Lillian Strand, “a straightforward and efficient boss” who oversees the “elite government cyber-security agency” that was created to support Holloway’s character, Gabriel. Check out the preview below:
8:00-9:00pm ET/PT NCIS
9:00-10:00pm ET/PT NCIS: Los Angeles
10:00-11:00pm ET/PT Person of Interest (new time)
Hit series NCIS and its spinoff, NCIS: Los Angeles, return to their usual 8:00pm ET/PT and 9:00pm ET/PT timeslots in the fall. They will be followed at 10:00pm ET/PT by the relocated, returning drama Person of Interest.
8:00-9:00pm ET/PT Survivor
9:00-10:00pm ET/PT Criminal Minds
10:00-11:00pm ET/PT CSI: Crime Scene Investigation
Wednesday nights in the fall will look the same as this past season, with Survivor, Criminal Minds and CSI: Crime Scene Investigation returning in their usual timeslots.
8:00-8:30pm ET/PT The Big Bang Theory
8:30-9:00pm ET/PT The Millers (new series)
9:00-9:30pm ET/PT The Crazy Ones (new series)
9:30-10:00pm ET/PT Two and a Half Men (new time)
10:00-11:00pm ET/PT Elementary
CBS is adding another hour of comedy on Thursday nights. The Big Bang Theory kicks things off in its usual 8:00pm ET/PT timeslot. Two and a Half Men is relocating to Thursdays, where it will air at 9:30pm ET/PT. Sophomore drama Elementary will stay in the 10:00pm ET/PT timeslot. In addition to these returning series, CBS is introducing two new comedies in the middle of the comedy block. Airing at 8:30pm ET/PT, The Millers stars Will Arnett as Nathan Miller, “a recently divorced local roving news reporter looking forward to living the singles’ life until his parents’ marital problems unexpectedly derail his plans.” Here’s the behind-the-scenes preview for the show:
Robin Williams’ new series, The Crazy Ones, debuts at 9:00pm ET/PT on Thursday. It is a “single-camera workplace comedy about a larger-than-life advertising genius whose unorthodox methods and unpredictable behavior would get him fired… if he weren’t the boss.” Check out the preview below:
8:00-9:00pm ET/PT Undercover Boss
9:00-10:00pm ET/PT Hawaii Five-0 (new time)
10:00-11:00pm ET/PT Blue Bloods
Undercover Boss and Blue Bloods return in their usual timeslots, bookending the newly-relocated drama Hawaii Five-0, which moves to 9:00pm ET/PT.
8:00-8:30pm ET/PT Comedytime Saturday (new)
8:30-9:00pm ET/PT Comedytime Saturday (new)
9:00-10:00pm ET/PT Crimetime Saturday
10:00-11:00pm ET/PT 48 Hours
CBS has decided to add an hour of comedy repeats to the schedule this fall; the newly created Comedytime Saturday will air from 8:00-9:00pm ET/PT, featuring two comedy encores. The network will also bring back Crimetime Saturdays, offering crime drama fans an encore of a popular CBS series. 48 Hours finishes out the night at 10:00pm ET/PT.
7:00-8:00pm ET/PT 60 Minutes
8:00-9:00pm ET/PT The Amazing Race
9:00-10:00pm ET/PT The Good Wife
10:00-11:00pm ET/PT The Mentalist
The Sunday night lineup will remain unchanged, with 60 Minutes airing at 7:00pm ET/PT, followed by The Amazing Race, The Good Wife and The Mentalist from 8:00-11:00pm ET/PT.
In addition to Intelligence, CBS has three more series scheduled for mid-season: returning comedy Mike & Molly, new “sultry legal drama” Reckless, and new comedy Friends with Better Lives. Reckless is set in Charleston, South Carolina, “where a gorgeous Yankee litigator and a charming Southern attorney must hide their intense mutual attraction as a police sex scandal threatens to tear the city apart.” Friends with Better Lives is “a romantic comedy about six friends at different stages in their lives—married, divorced, newly engaged and single—who are outwardly happy, but secretly questioning if their friends have it better.”